# SDR SWIA202158148

- Difficulty date: May 12, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N652BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7429
- Aircraft time: 41,063 hours, 35,241 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bracket
- Condition: Bent
- Location: Wow Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE EMERGENCY MESSAGE. NOSE GEAR REMAINED DOWN. RAN QRH AND EXTENDED ALL GEAR SUCCESSFULLY AND COMPLETED RTF.    (FLIGHT 5289 - FILED CLOSED)    FOUND NOSE LANDING GEAR WOW SENSOR BRACKET BENT, REPLACED BRACKET AND ADJUSTED WOW SENSOR IN REFERENCE TO CRJ 200 MM 32-61-04, NOSE GEAR STILL NOT RETRACTING, PER FIM REPLACED NOSE LANDING GEAR SELECTOR VALVE IN REFERENCE TO CRJ 200 MM 32-33-10, GEAR CYCLES NORMALLY.
